MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during a tavr procedure.Micro puncture and ultrasound were utilized to gain access in the left common femoral artery at the bottom of the femoral head.Moderate posterior calcification was reported.Measured depth for the manta was 4.5 cm.Systolic blood pressure was 120/55 and act was 565.Heparin 7000units and 40 mg of protamine were administered during the procedure.It was reported there was a tract deployment.Dr pulled hard and fast to red.Lots of extravasation on post angio.Lock far away from vessel.After multiple balloon inflations at lt cfa extravasation continued and vascular was called to do a cutdown.There was no patient harm from the incident.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint details were reviewed.No unit was returned for evaluation.As per the additional information received, procedure was a tavr.Access site was left common femoral artery.Moderate posterior calcification noted.The measured depth was 4.5 cm.Manta was deployed at the measured depth.Tension gauge went hard and fast to red.The ifu states the following: do not pull past green.Excessive force may cause vessel damage.Only light tension (yellow/green) is required.A device history record (dhr) was reviewed; no issue related to complaint was noted.Slow leak was noted.Angiogram pictures shared confirm the lock to be away from the vessel.Extravasation was also noted.Manual pressure and pta ballooning were employed.Hemostasis was not achieved.Subsequently, surgical cutdown was down to explant the manta and repair the vessel.Patient condition is fine.Based on the information, the most likely root cause of the issue user error.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23298561
Report Number3010252479-2025-00101
Device Sequence Number15932045
Product Code MGB
UDI-Device Identifier00856279007062
UDI-Public(01)00856279007062(11)250110(17)260710(10)73A2500358(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Catalogue Number2115
Device Lot Number73A2500358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED.
Patient SexUnknown